# SDR CA990907059

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 3160 · Central Display
- Part: Ecam
- Condition: False Signal
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ECAM MESSAGE ON TAKEOFF INDICATED LOSS OF THRUST AND ENGINE ANTI-ICE FAULT WITH NO APPARENT FAULT.   AIRBUS OIT 999.0106/96/SB AND TFU 73.25.000016.
